# SDR IPXA2022120288633

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 61,141 hours, 15,643 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Unsecure
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB AT 18,000, THERE WAS A TREMENDOUS THUMP THEN EXTREME VIBRATIONS THRU OUT THE AIRPLANE FOUND NLG DOOR DAMAGED. REMOVED L FWD NLG DOOR IAW AMM 32-23-03. REPLACED LT NLG FWD DOOR AND ATTACHMENTS IAW AMM 32-23-03. CK OK FOR SVC.  ORIG SUB DATE:  12/2/2022
